Regretting my doctors advice…

Sexual Reboot Forum Regretting my doctors advice…

This topic contains 5 replies, has 1 voice, and was last updated by  Quincy 3 years ago.

Viewing 6 posts - 1 through 6 (of 6 total)
  • Author
  • #14262


    About 6 months ago I went to my doctor complaining about severe social anxiety and he advised I take citalopram. I was desperate at the time to do something so I took it. I have been on an extremely low dose of this drug compared to most people, but I noticed it improved my sexual function. I could last a little longer and I was’nt quite so horny all the time, therefore I had better control. Anyway, I have been comming off the medication for the past 2 weeks and I have noticed I am ejaculating for too easily now, perhaps after a minute or 2 during masturbation. This has never happened to me before and it is a very strange sensation.

    Have any of you here ever taken SSRI medications? Apparently this side effect happens to less than 10% of people who take it and they believe there is no cure. If this is the case then I am truely screwed. I wish I never taken these damn SSRI’s in the first place. The withdrawl symptoms are horrible, I keep getting palpitations, my head keeps spining, I feel faint and I feel really low. This is the last time I listen to a doctor and take any of their shitty medications. Here I am most days on this board preaching about natural medicines. Sadly I did’nt have this knowledge or opinion at the time I took the doctors meds!

    Here is an article I have found on the subject of SSRI’s and sexual dysfunction:

    [MOD EDIT: URL Removed]

    I hope this side effect dissapears! It looks like my healing could be more of a challenge for me…

    There is another way that you can stop porn addiction, chronic masturbation and recover your sexual health without fighting it with willpower. With the right mindset you won't even relapse. You can learn more about the recovery program here



    sorry to hear that…what i would do is completely go off all the doctors subscriptions and just build urself up naturally…and remaining celibate is very important…i havent ejaculated in 19 days now and i feel a major effect on me combined with all the supplements and healthy food im taking…im sure you know all this…im sure with your knowledge you will overcome this problem:)



    You could last longer on it and not horny all the time because of the serotonin increase.

    lol at the side effects happening to less than 10% of people, more like more than 90%

    You can’t last now probably because of a weak erection due to the side effects of the anti-depressant. Try milk thistle + a multi-vitamin for a while and stay away from anti-depressants

    By the way I suffer from social anxiety too



    Exactly, the serotonin increase supposedly suppresses hornyness.

    Thanks for the milk thistle advice, I seen it on Dr. Lin’s website and he recommends milk thistle for ex-SSRI persons to detox the liver. I have actually just bought a book called the liver detox diet and im hoping to do a full detox diet for 10 days. It should include many more benefits, including better absorbtion of vitamins and nutrients and hopefully cure this horrible side effect. I dont think the drugs effected my erection strength, but it has certianly made it harder to maintain one. Damn drugs!!

    How is your social anxiety? I feel I have much better control now and I dont believe it has anything to do with the SSRI’s either. I tried a high glutamate diet for a while and it felt as though it did wonders for my stress control.



    Oh man it’s pretty bad.



    I feel your pain brother. I will rise above it one day I hope!

Viewing 6 posts - 1 through 6 (of 6 total)

You must be logged in to reply to this topic.